# SDR USAA980048

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Cracked
- Location: Bs 1297
- Part time: 44,832 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-6 CHECK, FOUND ONE .5 INCH CRACK AT BELLFRAME AT STATION 1297, LONGERON 8L.  CUT OUT DAMAGED SECTION AND SPLICED IN A NEW SECTION PER SRM 53-02 FIG 18.  (M)
